# SDR YENA2024072201016

- Difficulty date: July 20, 2024
- Submitted: July 22, 2024
- Operation: Air carrier
- Aircraft: N568JB
- Make and model: Airbus A320-232
- Aircraft serial: 02063
- Aircraft time: 78,767 hours, 28,448 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Selector Valve
- Part number: 114079017
- Part serial: CWDDDH3199
- Condition: Failed
- Location: 2524gm
- Part time: 29,346 hours, 10,812 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#673, FLL=PUJ. (AIRCRAFT PERFORMED AN AIR TURN BACK TO FLL). 'AIR RETURN ECAM L/G DOORS NOT CLOSED CYCLED GEAR TWICE BEFORE ECAM MESSAGE DISAPPEARED; PER TSM 32-31-00-810-836A. REMOVED AND REPLACED ELECTRO-HYDRAULIC SELECTOR GEAR VALVE (40GA) IAW AMM 32-31-12. LEAK CHECK GOOD. REQUIRES FUNCTIONAL TEST OF EXTENSION AND RETRACTION OF LANDING GEAR. REFERENCE LOGPAGE 4088228, ITEM 2 (ACCOMPLISHED LANDING GEAR  EXTENSION  AND RETRACTION  FUNCTIONAL TEST  IAW AMM 32-31-00-720-002 TEST  OK NO LEAKS  NOTED ).'
